Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is the ciparalex safe to take with naproxen, tramadol, paracetamol for herniated disc?

Hi at present I take naproxen 500mg twice daily, tramadol 50 mg x2 four times daily, paracetamol 500mg x2 four times daily for herniated disc and disc degeneration , I also take levothyroxine 100mg once daily and have just started cipralex 10mg once daily , is the cipralex safe to take with all the other medication I am on ? as I feel alot drowsier than normal since I have been taking cipralex . Thank you .
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.

Ciparalex contains the active ingredient escitalopram which is in the
group of medications called selective serotonin reuptake inhibitors
(SSRIs). It is used to treat depression, and generalized anxiety

Like most psychiatric drugs, it has a wide range of drug interactions
including the following;
alcohol, tramadol, nonsteroidal anti-inflammatory drugs including
aspirin, paracetamol and naproxen, cimetidine, erythromycin,
fluconazole, imipramine, ketoconazole, lithium, MAO inhibitors
(e.g., selegiline, moclobemide, phenelzine, tranylcypromine),
tricyclic antidepressants, omeprazole, etc.

Prescription of drugs should be done by a doctor and you always
let the doctor to know that you are on ciparalex and depending on
your situation, he might adapt the way you will take both drugs or
allow you to take them.

Hope this helps you.
Dr Achuo
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor